Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 381750, 22 pages
http://dx.doi.org/10.1155/2010/381750
Research Article

Permanence and Positive Periodic Solutions of a Discrete Delay Competitive System

Department of Mathematics, Hubei University for Nationalities, Enshi, Hubei 445000, China

Received 30 December 2009; Accepted 1 March 2010

Academic Editor: Antonia Vecchio

Copyright © 2010 Wenjie Qin and Zhijun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. M. May, “Time delay versus stability in population models with two or three tropic levels,” Ecology, vol. 54, no. 2, pp. 315–325, 1973. View at Google Scholar
  2. S. Ahmad and I. M. Stamova, “Asymptotic stability of competitive systems with delays and impulsive perturbations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 686–700, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Chen, “Global asymptotic stability in n-species non-autonomous Lotka-Volterra competitive systems with infinite delays and feedback control,” Applied Mathematics and Computation, vol. 170, no. 2, pp. 1452–1468, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Fan, K. Wang, and D. Jiang, “Existence and global attractivity of positive periodic solutions of periodic n-species Lotka-Volterra competition systems with several deviating arguments,” Mathematical Biosciences, vol. 160, no. 1, pp. 47–61, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. Montes de Oca and M. Vivas, “Extinction in two dimensional Lotka-Volterra system with infinite delay,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1042–1047, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Zhang and M. Fan, “Periodicity in a generalized ecological competition system governed by impulsive differential equations with delays,” Mathematical and Computer Modelling, vol. 39, no. 4-5, pp. 479–493, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Zhang and Z. Wang, “Periodic solution for a two-species nonautonomous competition Lotka-Volterra patch system with time delay,” Journal of Mathematical Analysis and Applications, vol. 265, no. 1, pp. 38–48, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Liu, R. Tan, and Y. Chen, “Modeling and analysis of a delayed competitive system with impulsive perturbations,” The Rocky Mountain Journal of Mathematics, vol. 38, no. 5, pp. 1505–1523, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  10. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, vol. 57 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  11. J. D. Murray, Mathematical Biology, vol. 19 of Biomathematics, Springer, Berlin, Germany, 1989. View at MathSciNet
  12. H.-F. Huo and W.-T. Li, “Existence and global stability of periodic solutions of a discrete predator-prey system with delays,” Applied Mathematics and Computation, vol. 153, no. 2, pp. 337–351, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Chen, “Permanence and global attractivity of a discrete multispecies Lotka-Volterra competition predator-prey systems,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 3–12, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Chen and F. Chen, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system with a feedback control,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1446–1454, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Liao, S. Zhou, and Y. N. Raffoul, “On the discrete-time multi-species competition-predation system with several delays,” Applied Mathematics Letters, vol. 21, no. 1, pp. 15–22, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Liao, S. Zhou, and Y. Chen, “Permanence and global stability in a discrete n-species competition system with feedback controls,” Nonlinear Analysis: Real World Applications, vol. 9, no. 4, pp. 1661–1671, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. X. Liao, Z. Ouyang, and S. Zhou, “Permanence of species in nonautonomous discrete Lotka-Volterra competitive system with delays and feedback controls,” Journal of Computational and Applied Mathematics, vol. 211, no. 1, pp. 1–10, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. Dai and L. Huang, “Asymptotic behavior of solutions for a class of nonlinear difference equations,” Computers & Mathematics with Applications, vol. 36, no. 2, pp. 23–30, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. E. Crone, “Delayed density dependence and the stability of interacting populations and subpopulations,” Theoretical Population Biology, vol. 51, no. 1, pp. 67–76, 1997. View at Publisher · View at Google Scholar · View at Scopus
  20. W. D. Wang, G. Mulone, F. Salemi, and V. Salone, “Global stability of discrete population models with time delays and fluctuating environment,” Journal of Mathematical Analysis and Applications, vol. 264, no. 1, pp. 147–167, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Zhang and H. Fang, “Multiple periodic solutions for a discrete time model of plankton allelopathy,” Advances in Difference Equations, vol. 2006, Article ID 90479, 14 pages, 2006. View at Publisher · View at Google Scholar · View at Scopus
  22. Z. Liu and L. Chen, “Periodic solutions of a discrete time nonautonomous two-species mutualistic system with delays,” Advances in Complex Systems, vol. 9, no. 1-2, pp. 87–98, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Z. Liu and L. Chen, “Positive periodic solution of a general discrete non-autonomous difference system of plankton allelopathy with delays,” Journal of Computational and Applied Mathematics, vol. 197, no. 2, pp. 446–456, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Periodic solutions of a discrete nonautonomous Lotka-Volterra predator-prey model with time delays,” Discrete and Continuous Dynamical Systems. Series B, vol. 4, no. 3, pp. 823–831, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Chen, R. Tan, and Z. Liu, “Global attractivity in a periodic delayed competitive system,” Applied Mathematical Sciences, vol. 1, no. 33–36, pp. 1675–1684, 2007. View at Google Scholar · View at MathSciNet
  26. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. View at MathSciNet
  27. X. Yang, “Uniform persistence and periodic solutions for a discrete predator-prey system with delays,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 161–177, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, vol. 568 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977. View at MathSciNet
  29. M. Fan and K. Wang, “Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system,” Mathematical and Computer Modelling, vol. 35, no. 9-10, pp. 951–961, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet